Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the second dual of the space of continuous functions


Author: Samuel Kaplan
Journal: Trans. Amer. Math. Soc. 86 (1957), 70-90
MSC: Primary 46.1X
MathSciNet review: 0090774
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [2] N. Bourbaki, Integration, Chapters I-IV, 1952 (vol. XIII of Éléments de mathématique).
  • [3] J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. Sci. École Norm. Sup. (3) 59 (1942), 107–139 (French). MR 0011532
  • [4] Jean Dieudonné, Sur le théorème de Lebesgue-Nikodym, Ann. of Math. (2) 42 (1941), 547–555 (French). MR 0004719
  • [5] Jean Dieudonné, Sur le théorème de Lebesgue-Niko-dym. II, Bull. Soc. Math. France 72 (1944), 193–239 (French). MR 0014580
  • [6] Jean Dieudonné and Laurent Schwartz, La dualité dans les espaces ℱ et (ℒℱ), Ann. Inst. Fourier Grenoble 1 (1949), 61–101 (1950) (French). MR 0038553
  • [7] Alexandre Grothendieck, Sur la complétion du dual d’un espace vectoriel localement convexe, C. R. Acad. Sci. Paris 230 (1950), 605–606 (French). MR 0040573
  • [8] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • [9] N. Bourbaki, Topologie générale, Chapter IX, 1948.
  • [10] Shizuo Kakutani, Concrete representation of abstract (𝐿)-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523–537. MR 0004095
  • [11] Shizuo Kakutani, Concrete representation of abstract (𝑀)-spaces. (A characterization of the space of continuous functions.), Ann. of Math. (2) 42 (1941), 994–1024. MR 0005778
  • [12] Hidegorô Nakano, Linear topologies on semi-ordered linear spaces, J. Fac. Sci. Hokkaido Univ. Ser. I. 12 (1953), 87–104. MR 0056851
  • [13] G. T. Roberts, Topologies in vector lattices, Proc. Cambridge Philos. Soc. 48 (1952), 533–546. MR 0050873

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1957-0090774-3
Article copyright: © Copyright 1957 American Mathematical Society